# SDR ASAA9610108

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 654680310
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, THE LOWER FORWARD FLANGE OF THE FLOOR BEAM AT BS 500, LBL 5 TO 48 WAS FOUND TO BE CORRODED.  REPAIRED PER EA 5310-01463 AND BOEING TELEX ASA-SEA-96-042RR.  (M)
